# SDR AALA20161110010

- Difficulty date: November 6, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 68,500 hours, 11,042 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Switch
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE WOULD NOT SHUT DOWN FOR ONE MINUTE WITH CUTOFF SWITCH IN THE OFF POSITION.  REMOVED AND REPLACED FUEL CUTOFF SWITCH IAW AMM 76-11-09.  OPERATIONAL CHECK GOOD.  AIRCRAFT GROUNDED.
